• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

anxious again

R

ramboghettouk

Well-known member
Founding Member
Joined
Jan 7, 2008
Messages
15,205
Location
london
what can i do if i make an apppt with the gp it’ll be a month later if i queue at the surgery for an emergency appt can’t face that anyway is it a dr thing, all these worrys lack of support

neither do i want to be drugged silly, i can’t function to survive if the drugs are increased, neither is it safe in my salubrious area to be dopey

last night i had banging on the door again woke me up, the area isn’t perfect though maybe better than some areas i’ve lived

from all the young kids been brought past by their mothers screaming i’m not the only one
 
calypso

calypso

Well-known member
Admin
Moderator
Joined
Jan 5, 2011
Messages
43,223
Location
Lancashire
The newer meds like Aripiprazole don't make you drowsy as much Rambo.
 
R

ramboghettouk

Well-known member
Founding Member
Joined
Jan 7, 2008
Messages
15,205
Location
london
when rethink wanted me to go on ability i said to them i can remember when depixol was the latest wonder drug and we were all going to lead normal lives on that
 
Z

Zoe1

Well-known member
Joined
Jul 8, 2019
Messages
3,094
Location
Nowhere
I have paliperidone

its much better than other things I have been on
and does not make me feel any side effects
 
R

ramboghettouk

Well-known member
Founding Member
Joined
Jan 7, 2008
Messages
15,205
Location
london
i remember one psychiatrist suggesting olanzipene, i said i'd have to ask the nsfs advise this indian psychiatrist asked what is the nsf i said the national schitzopenic fellowship
l heard it makes you fat and tired from other people on it

theres always side effects and theres alwaya the ways another drug isn't as efffective in the ways my drug is
 
R

ramboghettouk

Well-known member
Founding Member
Joined
Jan 7, 2008
Messages
15,205
Location
london
i don't know how much exercise i can do after the gp referred me to the cardiologist, asked gp she said moderate exercise and if i get chest pains to stop immediately and phone 999 is that the gym or swimming, i use exercise to relax, gp said she wasn't sure they'd accept the referral so can't be that severe, on the other hand nw london hospital trust has been in the papers for telling gps to restrict referrals due to no money
 
Top